On the estimation of Cesàro means of orthonormal series

J. Meder

Annales Polonici Mathematici (1958)

  • Volume: 4, Issue: 2, page 183-200
  • ISSN: 0066-2216

How to cite

top

Meder, J.. "On the estimation of Cesàro means of orthonormal series." Annales Polonici Mathematici 4.2 (1958): 183-200. <http://eudml.org/doc/208297>.

@article{Meder1958,
author = {Meder, J.},
journal = {Annales Polonici Mathematici},
keywords = {approximation and series expansion},
language = {eng},
number = {2},
pages = {183-200},
title = {On the estimation of Cesàro means of orthonormal series},
url = {http://eudml.org/doc/208297},
volume = {4},
year = {1958},
}

TY - JOUR
AU - Meder, J.
TI - On the estimation of Cesàro means of orthonormal series
JO - Annales Polonici Mathematici
PY - 1958
VL - 4
IS - 2
SP - 183
EP - 200
LA - eng
KW - approximation and series expansion
UR - http://eudml.org/doc/208297
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.